# SDR 99FDEA00304

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 3D0031730
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2764, DURING A/C P-F CONV AT AERONAVALI, A SUSPECTED BOLT FAILURE WAS FOUND AT STA Y=275 FOR ATTACH P/N ABA7003-2, ABA7023-1, NBA6044-15 AND ABA7171.  REPAIR WAS ACCOMPLISHED IAW EA NR 8-5311-44057 AND IT WAS APPROVED PER FEDEX 8110-3 DATED 29 APR 99.  THE APPROVAL IS FOR 18 FLTS OR UPON REACHING LONG BEACH WHICHEVER COMES FIRST.
